# SDR FDEA200907282794

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2943
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FOUND CRACKED ON LOWER EXT SKIN L/E.  REPAIRED AREA IAW SRM 57-10-00 FIG 68 SHT 2 VOL I.
